Facebook Pixel
EmpowHER Guest

I saw my period august 29th 2013,it ended 2nd of septtember,had unprotected sex 8th of september n used postinor-2 9th of september n 23 of september I saw α black thick blood coming out of my vaginal.Am I pregnant?

By Anonymous September 23, 2013 - 5:24pm
Rate This

Add a Comment2 Comments


Hello Anonymous,

You are not pregnant because you are having vaginal bleeding. The heavier flow may a side effect of Postinor 2. The dark blood may be some old blood left
from your last period.



September 23, 2013 - 5:37pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Tenks,so much relief.reali Love
 this site.God bless u maryann

September 23, 2013 - 5:43pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!